# SDR U2RA202009200010

- Difficulty date: August 15, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N756CA
- Make and model: Boeing 747412
- Aircraft serial: 26547
- Aircraft time: 82,338 hours, 13,417 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 65B1046244
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 53-480-00-02 FOUND RT BODY GEAR OUTBOARD TRUNNION FITTING WITH MULTIPLE TOOLING MARKS ON UPPER FWD MOUNT ASSEMBLY.  REPAIRED PER VT-SAA EA 747-5340-56-A8512 REV A.
